# SDR DALA1013310922

- Difficulty date: June 9, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N922DL
- Make and model: Doug MD-88
- Aircraft serial: 49646
- Aircraft time: 59,218 hours, 45,845 cycles
- Engine: Pwa JT8D
- System (JASC): 5530 · Vertical Stabilizer
- Part: Structure
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT STAB REMOVABLE L/E UPPER EDGE HOLES DAMAGED, REPAIRED IAW ERA 483240-14.
